:: Volume 3, Issue 1 (9-2006) ::
JSRI 2006, 3(1): 63-74 Back to browse issues page
A Randomness Test for Stable Data
Adel Mohammadpour *1, Ali Mohammad-Djafari, John P. Nolané
1- , adl@aut.ac.ir
Abstract:   (2689 Views)

In this paper, we propose a new method for checking randomness of non-Gaussian stable data based on a characterization result. This method is more sensitive with respect to non-random data compared to the well-known non-parametric randomness tests.

Keywords: Stable distributions, randomness tests (test for i.i.d.), characterization.
Full-Text [PDF 1494 kb]   (492 Downloads)    
Type of Study: Research | Subject: General
Received: 2016/02/13 | Accepted: 2016/02/13 | Published: 2016/02/13



XML   Persian Abstract   Print



Volume 3, Issue 1 (9-2006) Back to browse issues page